MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF4418
Medical Device Problem Codes Contamination (1120); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the ligasure device was opened and inside were black dust specs that could not be identified.As reported, the device was opened before the case and the black particles were present inside before the device was opened.Because the packaging was opened before the sales representative was there, it was no possible to determine if this was something that had occurred during shipping.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The investigation results confirm this incident no longer falls within mdr reportability requirements as it was determined it was not functional output ¿uol-06: loose / damaged components¿.The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the complaint device was received open with the stryker sustainability packaging and tray.The handle, blade trigger, button, shaft, and jaws appeared to be intact.There was foreign material found on the device and inside the tray.The device was carefully taken apart to be inspected.Foreign material was found in the inside of the device.Ftir analysis was performed.The samples were positive for dried blood and ethylene glycol stearate.The device inspection indicated that the complaint was confirmed for the reported failure mode.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to conditions and/or handling post-distribution by stryker's sustainability solutions.The instructions for use (ifu) state: - inspect packaging for damage.If damaged, do not use.- package is provided sterile by method of ethylene oxide gas and is for single patient use only.Do not use if there is any evidence of damage to the package.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description
It was reported that the ligasure device was opened and inside were black dust specs that could not be identified.As reported, the device was opened before the case and the black particles were present inside before the device was opened.Because the packaging was opened before the sales representative was there, it was not possible to determine if this was something that had occurred during shipping.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key22240487
Report Number0001056128-2025-00041
Device Sequence Number13036236
Product Code NUJ
UDI-Device Identifier07613327417845
UDI-Public07613327417845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF4418
Device Catalogue NumberLF4418
Device Lot Number16668024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown